The investigation of nonautonomous systems of second order differential equations by means of differential invariants
Differencialʹnye uravneniâ, Tome 4 (1968) no. 10, pp. 1785-1800
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1968_4_10_a3,
author = {I. A. Pavlyuk},
title = {The investigation of nonautonomous systems of second order differential equations by means of differential invariants},
journal = {Differencialʹnye uravneni\^a},
pages = {1785--1800},
year = {1968},
volume = {4},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1968_4_10_a3/}
}
TY - JOUR AU - I. A. Pavlyuk TI - The investigation of nonautonomous systems of second order differential equations by means of differential invariants JO - Differencialʹnye uravneniâ PY - 1968 SP - 1785 EP - 1800 VL - 4 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1968_4_10_a3/ LA - ru ID - DE_1968_4_10_a3 ER -
I. A. Pavlyuk. The investigation of nonautonomous systems of second order differential equations by means of differential invariants. Differencialʹnye uravneniâ, Tome 4 (1968) no. 10, pp. 1785-1800. http://geodesic.mathdoc.fr/item/DE_1968_4_10_a3/